Alert archive / Nebraska / Tornado Warnings in 2007
Tornado Warning 34, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Sep 6, 2007, 8:02 PM CDT for Harlan County, Nebraska. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 6, 2007, 8:02 PM CDT (01:02 UTC)
- Expired
- Sep 6, 2007, 8:45 PM CDT
- In force
- 43 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Harlan County, NE
The radar
The Grand Island radar (KUEX), 86 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 6, 8:05 PM CDT | TSTM WND DMG | 4 E Oxford, NE | SEVERAL REPORTS OF POWER LINES DOWN AND CENTER PIVOTS UPSET. STRAIGHT LINE WINDS ESTIMATED TO BE UP TO 70 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 6, 4:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 2665 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGID 070103 TORGID NEC083-070145- /O.NEW.KGID.TO.W.0034.070907T0102Z-070907T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE HASTINGS NE 802 PM CDT THU SEP 6 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * TORNADO WARNING FOR... HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA * UNTIL 845 PM CDT * AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES NORTH OF STAMFORD...OR ABOUT 16 MILES SOUTHWEST OF HOLDREGE...MOVING SOUTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... ORLEANS AND RAGAN BY 810 PM CDT HUNTLEY AND ALMA BY 815 PM CDT REPUBLICAN CITY AND HARLAN COUNTY DAM BY 825 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4033 9963 4007 9963 4000 9918 4034 9918 $$ ODER/WESELY
3 follow-up statements
000 WWUS53 KGID 070120 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 819 PM CDT THU SEP 6 2007 NEC083-070145- /O.CON.KGID.TO.W.0034.000000T0000Z-070907T0145Z/ HARLAN NE- 819 PM CDT THU SEP 6 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARLAN COUNTY... AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HUNTLEY...OR ABOUT 18 MILES SOUTH OF HOLDREGE...MOVING SOUTHEAST AT 45 MPH. THE TORNADO WILL BE NEAR... REPUBLICAN CITY BY 825 PM CDT HARLAN COUNTY DAM BY 830 PM CDT IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4033 9963 4007 9963 4000 9918 4034 9918 $$ ODER/WESELY
000 WWUS53 KGID 070136 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 835 PM CDT THU SEP 6 2007 NEC083-070145- /O.CON.KGID.TO.W.0034.000000T0000Z-070907T0145Z/ HARLAN NE- 835 PM CDT THU SEP 6 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR HARLAN COUNTY... AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED ABOUT 3 MILES NORTH REPUBLICAN CITY...OR ABOUT 23 MILES SOUTHEAST OF HOLDREGE...MOVING SOUTHEAST AT 40 MPH. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4033 9963 4007 9963 4000 9918 4034 9918 $$ WESELY/ODER
000 WWUS53 KGID 070141 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 841 PM CDT THU SEP 6 2007 NEC083-070151- /O.EXP.KGID.TO.W.0034.000000T0000Z-070907T0145Z/ HARLAN NE- 841 PM CDT THU SEP 6 2007 ...THE TORNADO WARNING FOR HARLAN COUNTY EXPIRES AT 845 PM CDT... THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED...MOVED OUT OF THE AREA...AND NO LONGER POSES A THREAT. LAT...LON 4033 9963 4007 9963 4000 9918 4034 9918 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 6, 2:19 PM CDT, 5 hours 43 minutes earlier.
Area forecast discussion, Sep 6, 2:19 PM CDT, 5 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 219 PM CDT THU SEP 6 2007 .SHORT TERM...THROUGH 12Z SATURDAY. FOCUS OF THE FORECAST IS THE PRECIPITATION CHANCES TONIGHT. SURFACE BOUNDARY JUST TO THE NORTHWEST/WEST OF THE CWFA HAS HELD STEADY THE PAST 8 HOURS. FRONT LOOKS TO BE WAITING FOR PUSH FROM SOLID UPPER LEVEL WAVE ON WATER VAPOR...NOW SEEN SENDING ITS LEAD IMPULSE INTO THE KLBF CWFA. LOW CLOUDS ALL DAY OVER LARGE PART OF OUR CWFA HAS REALLY SQUELCHED INSTABILITY...ALTHOUGH SOUTHWEST CWFA IS NOW CATCHING MORE SUN. HOWEVER...CAPPING IS PRETTY STRONG AT THE MOMENT. EFFECTIVE SHEAR IS WEAK OVER THE CWFA AND PROGGED TO INCREASE ONLY MARGINALLY THROUGH EARLY EVENING. LARGE SPIN JUST TO THE EAST OF THE CWFA...MAY BE CAUSING A BACK LOG JUST A BIT AND HOLDING UP THE UPPER TROUGH APPROACHING. MOISTURE IS IN GOOD SHAPE TONIGHT...WITH SURFACE DEWPOINTS NEAR 70 AND PRECIPITABLE WATER VALUES 150 PERCENT OF NORMAL. THERE IS ALSO THE RISK OF TAPPING A BIT OF TROPICAL MOISTURE ROLLING THROUGH NEW MEXICO. STRONG SYNOPTIC SCALE LIFT WILL ALSO COME IN PLAY...AND THAT IS WHAT WE ARE WAITING FOR. INITIAL CAPPING AND STABILITY CONCERNS SEEM TO BE LIMITING SEVERE POTENTIAL...ESPECIALLY AS ONE MOVES EAST. STARTING TO SEE MAY IMPULSE FIRE SOME TCU SOUTHWEST OF IMPERIAL...AND EXPECTED AT LEAST SCATTERED CONVECTION TO DEVELOP. MARGINAL STRONG TO SEVERE STORM APPEARS POSSIBLE...WITH DEEP LAYER SHEAR NOT GREAT. LATER IN THE EVENING...AS THE FRONT ADVANCES ACROSS THE CWFA...EXPECT THUNDERSTORM COVERAGE TO INCREASE AS LOW LEVEL KICKS IN. THIS IS LIKELY TO BE MOSTLY NON SEVERE...BUT AGAIN THERE IS AT LEAST A SMALL RISK OF ISOLATED STRONG WINDS OR HAIL. EXPECT THIS SYSTEM TO FAIRLY PROGRESSIVE...SO THINGS SHOULD WRAP UP SHORTLY AFTER MIDNIGHT. ON FRIDAY...SOLID NORTH WIND IS EXPECTED WITH ONLY MODERATE COOL ADVECTION. IN FACT...WITH CLOUDS TODAY...IT MAY WARMING TOMORROW THAN TODAY IN A FEW SPOTS. HAVE INCREASED WINDS JUST A BIT IN THE MORNING WITH GOOD MIXING LIKELY AND SOLID H85 WINDS. NOT UNCOMMON TO CATCH A PERIOD OF BRIEFLY STRONGER WINDS THROUGH THE NOON HOUR IN THIS TYPE OF FRONTAL PASSAGE. DO EXPECT PLENTY OF SUNSHINE. CERTAINLY LESS LOW LEVEL MOISTURE...ALTHOUGH THIS FRONT DOESN/T CLEAN IT ALL OUT...AND RETURN FLOW ALREADY SETS UP IN THE WESTERN CWFA BY EVENING. WITH THE RETURN FLOW AHEAD OF SATURDAY SYSTEM... DID INCREASE SKY COVER LATE FRIDAY NIGHT PER INCREASED MOISTURE AND WEAK WARM ADVECTION ON MODELS. .LONG TERM...12Z SATURDAY THROUGH THURSDAY...FORECAST CHALLENGE IS PRECIP CHANCES SUNDAY INTO MONDAY. PART OF THE DAY SATURDAY THE AREA REMAINS UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE AND AS IT CONTINUES TO SLIDE EAST OF THE CWA ANOTHER WEAK FRONT WORKS ITS WAY THROUGH SATURDAY EVENING. AS THIS FRONT MOVES SOUTH IT BECOMES WEAKER AS IT LOSES SUPPORT AND EVENTUALLY STALLS OUT. THIS FRONT BRINGS A BIT OF A COOL DOWN FOR SUNDAY AND SLIGHT CHANCES FOR PRECIP. THE BEST CHANCE FOR PRECIP LOOKS TO START LATE SUNDAY NIGHT AND LAST THROUGH THE DAY ON MONDAY. MODELS THIS MORNING IN BETTER AGREEMENT WITH THIS SYSTEM...SHOWING A STRONGER REINFORCING COLD FRONT WITH A STOUT UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THERE ARE STILL SOME SLIGHT DIFFERENCES BETWEEN MODELS WITH HOW QUICKLY THE FRONT PASSES THROUGH...FORECAST IS A BLEND. FRONT LOOKS TO CLEAR THE CWA BY LATE MONDAY...LEAVING BEHIND NORTHERLY WINDS AND DRIER AND MUCH COOLER TEMPERATURES. TRENDED HIGH AND LOW TEMPERATURES DOWN FOR THE EARLY PART OF NEXT WEEK...ALONG THE LINES OF HPC BUT ABOVE OTHER GUIDANCE LIKE THE GFS WHICH HAS HIGHS IN THE 60S ON MONDAY. THE COOL OFF IS SHORT LIVED...WITH RETURN FLOW FROM THE BACK SIDE OF THE SFC HIGH AND A DEVELOPING TROUGH ACROSS THE WESTERN PORTION OF THE STATE HELPING TO WARM THINGS BACK UP NEAR THE 80 DEGREE MARK BY WEDNESDAY. KEPT TUESDAY THROUGH THURSDAY DRY. && .PREV DISCUSSION... /ISSUED 1156 AM CDT THU SEP 6 2007/ AVIATION...18Z TAF. LOW CLOUDS REFLECTING MVFR CONDITIONS LIKELY TO HOLD FIRM THROUGH MID AFTERNOON. CEILINGS WILL IMPROVE SOME AS WEAK WAVE MOVES OVER THE AREA AND SCOURS THINGS OUT A BIT. NO PRECIPITATION IS EXPECTED THROUGH 00Z. ACTIVE SECOND 6 HOURS OF THE FORECAST PERIOD IS LIKELY...AS A FRONT MOVES THROUGH THE GRAND ISLAND AREA. SHOULD EXPECT AT LEAST PERIODS OF THUNDERSTORMS WITH MVFR CEILINGS AND VISIBILITIES...ALONG WITH LOCALLY GUSTY WINDS. SKIES SHOULD CLEAR QUICKLY OVERNIGHT...LEAVING THE VFR CONDITIONS BY DAWN FRIDAY. .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && ADO/MLM
Hazardous weather outlook, Sep 6, 6:20 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 620 PM CDT THU SEP 6 2007 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 071200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 620 PM CDT THU SEP 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. TWO SEVERE THUNDERSTORM WATCHES ARE POSTED FOR ALL OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. ONCE WATCH LASTS UNTIL 11 PM AND IS FOR AREAS ALONG AND WEST OF HIGHWAY 281...AND THE OTHER WATCH LASTS UNTIL 2 AM FOR AREAS TO THE EAST OF HIGHWAY 281. ISOLATED TO SCATTERED THUNDERSTORMS IN WESTERN NEBRASKA...WILL ORGANIZE AND MOVE EAST THIS EVENING. A FEW THUNDERSTORMS MAY BE SEVERE...WITH QUARTER SIZE HAIL POSSIBLE...AND WIND GUSTS TO 60 MPH. A FEW LOCATIONS COULD PICK UP AN INCH OF RAIN FROM STRONGER THUNDERSTORMS. THE RISK FOR STRONG WINDS AND LARGE WILL DIMINISH FROM WEST TO EAST AS THUNDERSTORMS PASS. ALL OF THE THUNDERSTORMS SHOULD BE EAST OF AREA BY DAWN FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES RETURN TO PARTS OF THE OUTLOOK AREA AS SOON AS LATE IN THE DAY SATURDAY. THE RISK FOR THUNDERSTORMS SPREADS ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS SUNDAY AND MONDAY. DRY WEATHER IS EXPECTED TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING FOR REPORTS OF HAIL OR STRONG WINDS. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Sep 6, 7:00 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 700 PM CDT THU SEP 6 2007 NEZ073-070030- PHELPS- 700 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR PHELPS COUNTY... AT 658 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR LOOMIS...OR NEAR HOLDREGE...AND MOVING EAST AT 25 MPH. * THE THUNDERSTORM WILL BE NEAR... HOLDREGE BY 705 PM CDT FUNK BY 720 PM CDT PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Special weather statement, Sep 6, 7:15 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 715 PM CDT THU SEP 6 2007 NEZ072-070045- GOSPER- 715 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR GOSPER COUNTY... AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES NORTH OF CAMBRIDGE...OR 32 MILES SOUTHWEST OF LEXINGTON...AND MOVING EAST AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... ELWOOD BY 730 PM CDT SMITHFIELD BY 735 PM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Sep 6, 7:29 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 729 PM CDT THU SEP 6 2007 NEZ061-070115- BUFFALO- 729 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUFFALO COUNTY... AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR AMHERST...OR 13 MILES NORTHWEST OF KEARNEY...AND MOVING EAST AT 30 MPH. * SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE... PLEASANTON... POOLE... GIBBON... KEARNEY... RAVENNA... RIVERDALE... DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Local storm report, Sep 6, 7:39 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
ISSUED BY NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT THU SEP 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL HOLDREGE 40.44N 99.38W
09/06/2007 E0.88 INCH PHELPS NE LAW ENFORCEMENT
&&
MBYRDSpecial weather statement, Sep 6, 7:40 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 740 PM CDT THU SEP 6 2007 NEZ082-070115- FURNAS- 740 PM CDT THU SEP 6 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FURNAS COUNTY... AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WILSONVILLE...OR 16 MILES NORTHWEST OF NORTON...AND MOVING EAST AT 35 MPH. * THE THUNDERSTORM WILL BE NEAR... BEAVER CITY BY 750 PM CDT HOLLINGER BY 800 PM CDT OXFORD BY 805 PM CDT DIME SIZE HAIL...AND WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING ANOTHER STRONG STORM NEAR ARAPAHOE TRACKING EAST AT 35 MPH. THIS STORM IS ALSO EXPECTED TO PRODUCE STRONG WINDS TO 50 MPH AND SMALL HAIL. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 7:08 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 52 min |
| Sep 6, 7:24 PM CDT | Severe Thunderstorm Warning | GID | Gosper | 51 min |
| Sep 6, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 45 min |
| Sep 6, 7:49 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 41 min |
| Sep 6, 8:09 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Hall | 51 min |
| Sep 6, 8:27 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 48 min |
| Sep 6, 8:35 PM CDT | Severe Thunderstorm Warning | GID | Adams | 30 min |
| Sep 6, 8:54 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton | 16 min |
| Sep 6, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Webster | 32 min |
| Sep 6, 9:14 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 15 min |
Nearby
Tornado Warnings in Nebraska, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.